Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    25
  • views
    4,442

Month 1 Update

youngforever

374 views

Not much new to update!

Definitely had my IB last week. All of those tiny little white bumps/closed comedones/whatever you wanna call them turned into nasty red pustules. Luckily most are flat and healing but I'm gonna have scars from all of them. awesome! I scar even when I don't pop them its so frustrating!! I was on break from school for Thanksgiving though so the timing of my IB couldn't have been better. I never had to go in public!

Had my 1 month appointment with my derm today. We are keeping my dosage at 20 mg since I am experiencing some pretty bad joint pain in my lower back and knees. She said it shouldn't be happening since I am at such a low dose but oh well. I'm happy with keeping my dosage low so I don't have any of the other bad side effects!

My skin isn't as dry/flaky anymore -- vitamin e oil and avene clean-ac moisturizer save my life. Breakouts seem to be calming down..I asked for some prednisone to keep them at bay but my derm said that prednisone clears your skin until you stop taking it then you have another flare so i should just push through these next few weeks and my skin should stable out (i hope)

that's about it for now! best of luck to everyone else going through this experience :)



2 Comments


Recommended Comments

that IB sucks huh. i hear you on the scarring. i've been trying hard not to pop but no matter what i still end up with a red mark. i was able to get prednisone from my derm, helped slightly but still am breaking out despite it. cannot wait until month 2-3 that is apparently when the magic starts to happen.

also, sorry to hear about your joint pain. congrats on finishing month 1! here's hoping for clearer skin in the next 30 days :).

Share this comment


Link to comment

that IB sucks huh. i hear you on the scarring. i've been trying hard not to pop but no matter what i still end up with a red mark. i was able to get prednisone from my derm, helped slightly but still am breaking out despite it. cannot wait until month 2-3 that is apparently when the magic starts to happen.

also, sorry to hear about your joint pain. congrats on finishing month 1! here's hoping for clearer skin in the next 30 days smile.png.

Oh it was not fun!! My skin has definitely calmed down since. I swear I woke up everyday with a couple new ones it was bad. And yeah my derm said the same thing that within the 2nd month my skin should stabilize and not break out as much/as bad. My derm was pretty concerned with the joint pain apparently I shouldn't be having it while on such a low dose! So thats scary...oh well. and yes here's to hoping that our skin will be beautiful in the next month :) Good luck!!!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×